# SDR ASMF20180821002

- Difficulty date: June 3, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 48,269 hours, 24,490 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 1532
- Condition: Failed
- Location: Elevator Feel
- Part time: 48,269 hours, 24,490 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE HYDRAULIC SYSTEM B ON THE FEEL ELEVATOR COMPUTER.  MAINTENANCE PERFORMED A REVISION, DETECTING A HYDRAULIC LEAK AT HYDRAULIC SYSTEM B FEEL ELEVATOR COMPUTER REDUCER.  THE FEEL ELEVATOR COMPUTER WAS REPLACED IAW AMM 27-31-37-000-801, TESTED CORRECT.
